Several years ago I took phentermine but I did it under a doctor's care because with any drug there could be side effects. And many years back there was the problems with the drug Phen Phen where people died or were left with heart problems caused from taking this medication. Phen Phen was comprised of two different drugs and phentermine was one of them. Phen Phen was taken off the market but phentermine is still available and being precribed by doctors. When I was taking the medication I always felt like my heart was racing and I was moody. I wouldn't recommend you buy any type drug like that off the internet because you can't be sure what your getting or where those medications even came from. I recommend that you go to a doctor and get a presciption if you want to use this medication so you can be monitored closely because not all people react the same way to medications. Diet pills do help you lose weight but you have to change your eating habits and exercise otherwise when you stop taking the diet pills you will gain the weight back and probably end up gaining more. I hope you find this information helpful.